Comptes Rendus
Estimations intérieures avec régularité optimale pour un modèle de plaques en élasticité linéaire
[Interior estimates with optimal regularity for a plate model in linear elasticity]
Comptes Rendus. Mathématique, Volume 335 (2002) no. 2, pp. 207-212.

We are interested in the 3d–2d passage for an asymptotically thin plate in linear elasticity. The classical approach by asymptotic expansion gives an error estimate on the displacements in H1, assuming the volumic forces at least of regularity L2 (and more for certain components). In our work we apply the regularity theory for solutions of elliptic equations. This approach gives, for a new model of Kirchhoff–Love of higher order, an error estimate in H2 assuming volumic forces only in L2, which is optimal. We also get some interior error estimates in Wk,p, Ck,α.

Nous nous intéressons au passage 3d–2d pour une plaque de faible épaisseur en élasticité linéaire. L'approche classique par développement asymptotique fournit une estimation d'erreur dans H1 sur les déplacements en supposant des forces de volume au moins de régularité L2 (et plus pour certaines composantes). Dans notre travail nous adoptons une approche de type théorie de la régularité des solutions d'équations elliptiques. Cette approche fournit, pour un nouveau modèle de Kirchhoff–Love d'ordre supérieur, une estimation d'erreur dans H2 en supposant des forces de volume seulement L2, ce qui est optimal. Nous obtenons par ailleurs les estimations intérieures Wk,p, Ck,α correspondantes.

Received:
Revised:
Published online:
DOI: 10.1016/S1631-073X(02)02437-8
Régis Monneau 1

1 CERMICS, École nationale des Ponts et Chaussées, 6 et 8, avenue Blaise Pascal, cité Descartes, Champs-sur-Marne, 77455-Marne-La-Vallée cedex 2, France
@article{CRMATH_2002__335_2_207_0,
     author = {R\'egis Monneau},
     title = {Estimations int\'erieures avec r\'egularit\'e optimale pour un mod\`ele de plaques en \'elasticit\'e lin\'eaire},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {207--212},
     publisher = {Elsevier},
     volume = {335},
     number = {2},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02437-8},
     language = {fr},
}
TY  - JOUR
AU  - Régis Monneau
TI  - Estimations intérieures avec régularité optimale pour un modèle de plaques en élasticité linéaire
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 207
EP  - 212
VL  - 335
IS  - 2
PB  - Elsevier
DO  - 10.1016/S1631-073X(02)02437-8
LA  - fr
ID  - CRMATH_2002__335_2_207_0
ER  - 
%0 Journal Article
%A Régis Monneau
%T Estimations intérieures avec régularité optimale pour un modèle de plaques en élasticité linéaire
%J Comptes Rendus. Mathématique
%D 2002
%P 207-212
%V 335
%N 2
%I Elsevier
%R 10.1016/S1631-073X(02)02437-8
%G fr
%F CRMATH_2002__335_2_207_0
Régis Monneau. Estimations intérieures avec régularité optimale pour un modèle de plaques en élasticité linéaire. Comptes Rendus. Mathématique, Volume 335 (2002) no. 2, pp. 207-212. doi : 10.1016/S1631-073X(02)02437-8. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)02437-8/

[1] S. Agmon; A. Douglis; L. Nirenberg Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions. I, Comm. Pure Appl. Math., Volume 12 (1959), pp. 623-727

[2] S. Agmon; A. Douglis; L. Nirenberg Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions. II, Comm. Pure Appl. Math., Volume 17 (1964), pp. 35-92

[3] P.G. Ciarlet Plates and Junctions in Elastic Multi-Structures: An Asymptotic Analysis, R.M.A., 14, Masson and Springer-Verlag, Paris and Heidelberg, 1990

[4] P.G. Ciarlet Mathematical Elasticity, Vol II: Theory of Plates, North-Holland, Amsterdam, 1997

[5] P.G. Ciarlet; P. Destuynder A justification of the two-dimensional plate model, J. Mécanique, Volume 18 (1979), pp. 315-344

[6] M. Dauge; I. Gruais Développement asymptotique d'ordre arbitraire pour une plaque élastique mince encastrée, C. R. Acad. Sci. Paris, Série I, Volume 321 (1995), pp. 375-380

[7] M. Dauge; I. Gruais Asymptotics of arbitrary order for a thin elastic clamped plate, I. Optimal error estimates, Asymptotic Anal., Volume 13 (1996), p. 197-197

[8] M. Dauge; I. Gruais; A. Rössle The influence of lateral boundary conditions on the asymptotics in thin elastic plates, SIAM J. Math. Anal., Volume 31 (2000), pp. 305-345

[9] M. Dauge, I. Gruais, A. Rössle, The influence of lateral boundary conditions on the asymptotics in thin elastic plates I: clamped and simply supported plates, Prepublication IRMAR 97-28, Rennes, 1997

[10] P. Destuynder, Sur une justification des modèles de plaques et de coques par les méthodes asymptotiques, Thèse d'État, Université Pierre et Marie Curie, Paris, 1980

[11] F. John Estimates for the derivatives of the stress in a thin shell and interior shell equations, Comm. Pure Appl. Math., Volume 18 (1965), pp. 235-267

[12] G. Kirchhoff Über das Gleichgewicht und die Bewegung einer elastischen Schribe, J. Reine Angew. Math., Volume 40 (1850), pp. 51-58

[13] J.-L. Lions Perturbations Singulières dans les Problèmes aux Limites et en Contrôle Optimal, Lecture Notes in Math., 323, Springer-Verlag, Berlin, 1973

[14] A.E.H. Love, A Treatise on the Mathematical Theory of Elasticity, 4th edn., Cambridge University Press, Cambridge (reprinted by Dover Publications, New York, 1944)

[15] V. Maz'ya; S. Nazarov; B. Plamenevskij Asymptotic Theory of Elliptic Boundary Value Problems in Singular Perturbed Domains, I, Operator Theory, Advances and Applications, 111, Birkhäuser, 2000

[16] V. Maz'ya; S. Nazarov; B. Plamenevskij Asymptotic Theory of Elliptic Boundary Value Problems in Singular Perturbed Domains, II, Operator Theory, Adv. Appl., 112, Birkhäuser, 2000

[17] A. Mielke On the justification of plate theories in linear elasticity theory using exponential decay estimates, J. Elasticity, Volume 38 (1995), pp. 165-208

[18] R. Monneau, Uniform elliptic estimate for an infinite plate in linear elasticity, en préparation

[19] R. Monneau, Error estimates for a new plate model in linear elasticity, en préparation

[20] A. Raoult Construction d'un modèle d'évolution de plaques avec terme d'inertie de rotation, Ann. Mat. Pura Appl., Volume 139 (1985), pp. 361-400

Cited by Sources:

Comments - Policy


Articles of potential interest

Justification de la théorie non linéaire de Kirchhoff–Love, comme application d'une nouvelle méthode d'inversion singulière

Régis Monneau

C. R. Math (2002)


Estimates of the modeling error for the Kirchhoff–Love plate model

Sergey Repin; Stefan A. Sauter

C. R. Math (2010)


Asymptotic modeling of assemblies of thin linearly elastic plates

Christian Licht

C. R. Méca (2007)